Armenian Journal of Mathematics

On Some Formulas for the Index of a Linear Bounded Operator

Khachatryan, Ishkhan (2009) On Some Formulas for the Index of a Linear Bounded Operator. Armenian Journal of Mathematics, 2 (3). pp. 94-101. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
233Kb

Abstract

We consider a linear bounded operator in in�nite dimensional separable Hilbert space satisfying some conditions. We prove formulas that can be used to calculate the index of this operator.

Item Type:Article
Subjects:45-xx Integral equations
58-xx Global analysis, analysis on manifolds
ID Code:178
Deposited By:Professor Anry Nersesyan
Deposited On:25 Oct 2009 14:21
Last Modified:19 Apr 2011 02:23

Repository Staff Only: item control page